American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245
DOI: 10.12691/ajams-2-4-13
Open AccessArticle

Related Fixed Point Theorem for Mappings on Three Metric Spaces

L. Bishwakumar1 and Yumnam Rohen2,

1Modern College, Imphal, Pin-795005, India

2National Institute of Technology Manipur, Imphal-795001, India

Pub. Date: August 13, 2014

Cite this paper:
L. Bishwakumar and Yumnam Rohen. Related Fixed Point Theorem for Mappings on Three Metric Spaces. American Journal of Applied Mathematics and Statistics. 2014; 2(4):244-245. doi: 10.12691/ajams-2-4-13

Abstract

In this note we obtained a new related fixed point theorem on three metric spaces of which one is compact. Here we consider three mappings, not all of which are necessarily continuous. Our result generalizes some earlier results.

Keywords:
compact metric space related fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Jain, R.K., Sahu, H.K. and Fisher, B. Related fixed point theorems for three metric spaces, Novi Sad J. Math. 26, 11-17, 1996.
 
[2]  Jain, R.K., Sahu, H.K. and Fisher, B. A related fixed point theorem on three metric spaces, Kyungpook Math. J. 36, 151-154, 1996.
 
[3]  Jain, R.K., Shrivastava, A.K. and Fisher, B. Fixed point theorems on three complete metric spaces, Novi Sad J. Math. 27, 27-35, 1997.
 
[4]  Jain, S. and Fisher, B. A related fixed point theorem for three metric spaces, Hacettepe J. Math. and Stat. 31, 19-24, 2002.
 
[5]  Nung, N.P. A fixed point theorem in three metric spaces, Math. Sem. Notes, Kobe Univ. 11, 77-79, 1983.
 
[6]  Rao, K.P.R., Srinivasa Rao, N. and Hari Prasad, B.V.S.N. Three fixed point results for three maps, J. Nat. Phy. Sci. 18, 41-48, 2004.
 
[7]  Rao, K.P.R., Hari Prasad, B.V.S.N. and Srinivasa Rao, N. Generalizations of some fixed point throrems in complete metric spaces, Acta Ciencia Indica, Vol. XXIX, M. No. 1, 31-34, 2003.
 
[8]  Rao, K.P.R. and Fisher, B. A related fixed point theorem on three metric spaces, Hacettepe J. Math. and Stat., Vol. 36(2), 143-146, 2007.